# SDR MASA200700777

- Difficulty date: November 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 14,083 hours, 13,295 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7322, BUF - LEFT MAIN GEAR DISAGREE IN FLIGHT.  MX IS TROUBLESHOOTING.
